# SDR JGVR20230810002

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 13,815 hours, 9,316 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 2 AREAS OF CORROSION ON THE EXTERIOR OF THE FUSELAGE SKIN LOCATED JUST AFT OF THE EMERGENCY EXIT DOOR OPENING, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, PRIMED AND TOP COATED REPAIR AREAS IAW TEXTRON REPAIR MEMO.
